# SDR 9703249992

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8960E
- Make and model: Doug DC-9-31
- Aircraft serial: 45869
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LEFT MAIN LANDING GEAR GREEN LIGHT DID NOT ILLUMINATE AFTER GEAR EXTENSION.  CREW REPLACED BOTH BULBS WITH NO HELP.  AN EMERGENCY WAS DECLARED AND GEAR WAS VISUALLY CONFIRMED THROUGH PERISCOPE TO BE DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND BROKEN PINS 6 AND 7 AT CANNON PLUG P1-132 AT LEFT MAIN GEAR DOWNLOCK SWITCH.  REPLACED PLUG AND DOWNLOCK SWITCH, OPERATIONAL CHECK NORMAL.
